I cried all day and night it never stops. I kept telling my 1 friend that "He sets me up for this or that kind of behavior" Anyway I read at 230am the convert emotional abuser, It was him I could not believe it? I read it to him this morning and he says "he is sorry for that and needs help" Its BS! The same song and dance, How can he take care of his problem, get counseling whatever, When he can't wipe his own ass!!!!! We will see what and how much effort he puts in to his self!, I know none!
Posts You May Be Interested In
i think it is Seroquel withdrawal. The flu test was negative but the dr rxd Tamiflu. I am about 99% sure it is Seroquel withdrawal. I spoke with a pharmacist and these symptoms (fever, chills aches and diarrhea are all withdrawal symptoms). She also said that it takes at least 10 days to start feeling better. I hate this. Any suggestions?
A friend sent this to me..As far as I can see, grief will never truly end.It may become softer overtime, more gentleand some days will feel sharp.But grief will last as long as Love does - ForeverIt's simply the way the absence of your loved onemanifests in your heart. A deep longing accompaniedby the deepest Love some days. The heavy fog mayreturn and the next day, it may recede.Once again, it's...